# SDR 98ZZZX2252

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 5044001442
- Condition: Misdrilled
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS WINDOW RETAINER WAS PRE-DRILLED WITH PILOT HOLES.  THE HOLES ON THE RETAINER DID NOT MATCH UP WITH THE EXITING HOLES ON THE AIR FRAME.  THERE IS NO WAY TO PROPERLY DRILL THE NEW FRAME AND STILL HAVE CLEAN ROUND HOLES WITH PROPER EDGE DISTANCE.
